# SDR CKSA96281

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 680 STRINGER 34R CORROSION ON SKIN.  REMOVED CORROSION, REPAIRED IAW EA96-326, AIA SKETCH AIA/E/2393, AND 8110-3 DATED 11-15-96.  C-4 CHECK WORK CARD NR 3014, NON-ROUTINE TASK CARD NR 87952.
